MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS STEM EXTENSION CEMENTED; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS STEM EXTENSION CEMENTED; PROSTHESIS, KNEE
Model Number KSC01530E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 06/26/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
This report is for one of sixteen devices involved in this event, please refer to reports 3013450937-2019-00032, 3013450937-2019-00033, 3013450937-2019-00034, 3013450937-2019-00035, 3013450937-2019-00036, 3013450937-2019-00037, 3013450937-2019-00039, 3013450937-2019-0040, 3013450937-2019-00041, 3013450937-2019-00042, 3013450937-2019-00043, 3013450937-2019-00044, 3013450937-2019-00045, 3013450937-2019-00046 and 3013450937-2019-00047.The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
The patient fractured both of their distal femurs and required a bilateral distal femur replacement.Shortly after the implants were placed the patient passed away.

Brand Name
ELEOS STEM EXTENSION CEMENTED
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key8823547
Report Number3013450937-2019-00038
Device Sequence Number3027018
Product Code KRO
UDI-Device IdentifierB278KSC01530E0
UDI-PublicB278KSC01530E0
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/14/2026
Device Model NumberKSC01530E
Device Catalogue NumberKSC01530E
Device Lot Number1770012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2019
Initial Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;